Issue Title
 
Vol 2, No 5 (2012) Extended and modified Halley’s iterative method for solving nonlinear systems Abstract   PDF
M. A. Hafiz, Mohamed S. M. Bahgat
 
Vol 3, No 5 (2013) Extract ridges and ravines using Hessian matrix of 3D image Abstract   PDF
Nassar H. Abdel-All, M. A. Soliman, R. A. Hussien, Wadah M. El-Nini
 
Vol 6, No 6 (2016) Extraction of thin nets in grey-level images using computational differential geometry Abstract   PDF
Nassar H. Abdel-All, M.A. Soliman, R.A. Hussein, Wadah M. El-Nini
 
Vol 8, No 3 (2018) Fairness based on backoff algorithms for enhancing manets performance: a comprehensive review Abstract   PDF
Saher Manaseer, Afnan Alawneh
 
Vol 5, No 4 (2015) False convergence in the nonlinear shooting method Abstract   PDF
J.S.C. Prentice
 
Vol 5, No 3 (2015) Fast finite element solver for incompressible Navier-Stokes equation by parallel Gram-Schmidt process based GMRES and HSS Abstract   PDF
Di Zhao
 
Vol 4, No 6 (2014) Fifth order numerical method for heat equation with nonlocal boundary conditions Abstract   PDF
M.A. Rehman, M.S.A. Taj, S.A. Mardan
 
Vol 9, No 2 (2019) Finding the approximate analytical solutions of 2n (nϵR) order differential equation with boundary value problem using various techniques Abstract   PDF
Shailly Mahajan, Subash Kumar
 
Vol 6, No 6 (2016) Finger estimation method for hand gesture recognition Abstract   PDF
Isack Bulugu, ZhongFu Ye, Jamal Banzi
 
Vol 4, No 5 (2014) Finite difference approximations for the modified equal width wave (MEW) equation Abstract   PDF
Kamal R. Raslan, Mohamed A. Ramadan, Ibrahem G. Amien
 
Vol 3, No 2 (2013) Finite iterative algorithm for solving the generalized coupled Sylvester – conjugate matrix equations Abstract   PDF
Mohamed A. Ramadan, Mokhtar A. Abdel Naby, Ahmed M. E. Bayoumi
 
Vol 6, No 3 (2016) Finiteness property of deformed revolution surfaces in E3 (part II) Abstract   PDF
M.A. Soliman, H.N. Abd-Ellah, S.A. SHassan, S.Q. Saleh
 
Vol 3, No 6 (2013) First order linear non homogeneous ordinary differential equation in fuzzy environment based on Laplace transform Abstract   PDF
Sankar Prasad Mondal, Tapan Kumar Roy
 
Vol 10, No 3 (2020) Fitted difference approach for differential equations with delay and advanced parameters Abstract   PDF
G. Sangeetha, G. Mahesh, K. Phaneendra
 
Vol 5, No 6 (2015) Fixed point for two mappings in N-cone metric spaces Abstract   PDF
XinYu Fan, Yubo Liu, Meimei Song
 
Vol 9, No 4 (2019) Fixed point theorems and partial metric spaces Abstract   PDF
Ruidong Wang, Chao Ma
 
Vol 9, No 4 (2019) Fixed point theorems for weak ψ-quasi contractions on a generalized metric space with partial order Abstract   PDF
K. P. R. Sastry, P. S. Kumar, L. Vijaya Kumar
 
Vol 7, No 1 (2017) Fixed point theorems in normal n-normed spaces Abstract   PDF
Jian Meng, Meimei Song
 
Vol 10, No 4 (2020) Fixed point theorems of weakly compatible mappings in b2-metric space satisfying (φ,ψ) contractive conditions Abstract   PDF
Thokchom Chhatrajit Singh, Yumnam Rohen Singh, K. Anthony Singh
 
Vol 2, No 5 (2012) Fixed points of cyclic weak contractions in metric spaces Abstract   PDF
S.N. Mishra, Rajendra Pant
 
Vol 2, No 6 (2012) Fixed points of generalized weak contractions in symmetric spaces Abstract   PDF
Rajendra Pant, Pankaj Kumar Mishra
 
Vol 2, No 3 (2012) Fixed points of p-cyclic Kannan type contractions in probabilistic spaces Abstract   PDF
Binayak S. Choudhury, Krishnapada Das, Samir Kumar Bhandari
 
Vol 5, No 6 (2015) Fourier coefficients of a class of eta quotients of weight 10 Abstract   PDF
Barış Kendirli
 
Vol 2, No 2 (2012) Fourth and sixth order compact finite difference schemes for partial integro-differential equations Abstract   PDF
Amal F. Soliman, Magdi S. El-Azab, A M.A. El-Asyed
 
Vol 10, No 3 (2020) Fractional distributions and probability density functions of random variables generated using FDE Abstract   PDF
Ma’mon Abu Hammad, A. Awad, R. Khalil, E. Aldabbas
 
276 - 300 of 769 Items << < 7 8 9 10 11 12 13 14 15 16 > >> 


J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS